# SDR N6WA2020103001

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,557 hours, 31,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE ANGLE CRACKED AT TOP STEP.  INSTALLED NEW ANGLE AND SPLICE PIECE PN 601R31772-6, IAW REO 670-52-11-1184.
